# SDR DALA2016112309190

- Difficulty date: September 17, 2014
- Submitted: November 23, 2016
- Operation: Air carrier
- Aircraft: N320NB
- Make and model: Airbus A319-114
- Aircraft serial: 1392
- Aircraft time: 43,460 hours, 23,017 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Frames 59-60
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION IN THE AREA OF THE AFT WIFI ANTENNA, BETWEEN FRAMES 59 & 60, STR 43L.  REMOVED CORROSION, FABRICATED REPAIR PARTS, TREATED AND PRIMED,  INSTALLED  REPAIR PARTS.  LP#1626149
